# SDR AALA202409236181

- Difficulty date: September 7, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,646 hours, 33,040 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 350E5151331
- Part serial: 0E5002451
- Condition: Inoperative
- Location: Zone 100
- Part time: 80,695 hours, 33,079 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK PUMP 1 INOPERATIVE. VALVE INDICATES CLOSED IN THE AMBER POSITION WHEN THE PUMP IS IN THE ON POSITION AND WITH FUEL IN THE CENTER TANK. CENTER TANK FUEL DOES NOT FEED TO THE NUMBER 1 ENGINE. **ORIGINAL REPORT WAS AALA202409111684: MAINTENANCE REPLACED #1 CENTER FUEL PUMP, REPLACED SDAC 1 (AALA202409231856) AND SDAC 2 (AALA202409236181) AND REPLACED GFI 69QA (AALA202409239557). A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
